Open Access
2014 A Korovkin Type Approximation Theorem and Its Applications
Malik Saad Al-Muhja
Abstr. Appl. Anal. 2014(SI70): 1-6 (2014). DOI: 10.1155/2014/859696


We present a Korovkin type approximation theorem for a sequence of positive linear operators defined on the space of all real valued continuous and periodic functions via A-statistical approximation, for the rate of the third order Ditzian-Totik modulus of smoothness. Finally, we obtain an interleave between Riesz's representation theory and Lebesgue-Stieltjes integral-i, for Riesz's functional supremum formula via statistical limit.


Download Citation

Malik Saad Al-Muhja. "A Korovkin Type Approximation Theorem and Its Applications." Abstr. Appl. Anal. 2014 (SI70) 1 - 6, 2014.


Published: 2014
First available in Project Euclid: 3 October 2014

zbMATH: 07023211
MathSciNet: MR3198265
Digital Object Identifier: 10.1155/2014/859696

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI70 • 2014
Back to Top